# SDR 95ZZZX1696

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6021P
- Make and model: Beech C24R
- Aircraft serial: MC657
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1693800601
- Condition: Cap Leaking
- Location: Lt Mlg
- Part time: 3,307 hours
- Component: Gerdes
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  FOUND HYDRAULIC RESERVOIR EMPTY OF FLUID.  FURTHER INVESTIGATION FOUND FLUID COMING OUT OF LEFT LANDING GEAR ACCESS PANEL.  FOUND LEFT HYD ACTUATOR LEAKING AT RADIUS OF CAP FLATS WHERE THE CAP CAN BE PUT INTO A VISE AND TWISTED OFF.  FOUND THIS SAME CONDITION IN A SERVICEABLE SPARE UNIT.
